# SDR DALA2023082506919

- Difficulty date: August 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 62,423 hours, 29,542 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3274 INHIBIT INSPECTION BY EXISTING REPAIR (1EA) EXTERNAL FUSELAGE SKIN BTW FR47 TO FR70 FROM STR23 LH/RH TO BOTTOM CENTERLINE. CORRECTIVE ACTION: COMPLIED WITH ERA 611050-14AD, REV. ORIGINAL. (2934454)
